High fever, headaches. Taking taxim o, azithral, pan 40. Treatment?
sir i have just got rid from high grade fever by the doctor treatment.i have taken the medicine like taxim o 200 mg-1*2,Tab azithral 500mg-1*1,Tab Pan 40 -1*2,Tab omnacortil 10mg-1*1,Cap Ato z gold-1*1,Syp Sucral 2tsp*2,Tab Montair-LC-1*1 night.but right now i am feeling right but there is some...
Does taking antacids Pan 40/20 for a very long time ( more than a year) cause deficiency of any vitamins in the body
thank you for your question. yes you have heard right taking pantoprazol for long time decreases absorption of vit b12 as it destroys necessary enzyme for its absorption..you can take vit b12 inj once in 3 to 4 month
my mother is having a severe headache...she had a medicine vasograin and pan d 40.
its been 1 hour...what are the further steps i can take.
Let her take some food as she has taken vasograin which can irritate the stomach or cause gas.
I have bean having pain on my stomach for like 3 days it fills like I was doin exercise on my apps I eat normal I don't feel nauseous I go to the bathroom nor
It may be due to gastritis. Try to alter your food habits and take healthy food. You can take pan-d tablet as well. If not ok then you have to get endoscopy done.
Dr. Pankaj Nagori
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our
Terms & Conditions